Advertisement

manuscripta mathematica

, Volume 94, Issue 1, pp 15–19 | Cite as

The K.P. Hypothesis for decomposable Abelian Varieties

  • Giambattista Marini
Article
  • 33 Downloads

Keywords

Exact Sequence Tangent Bundle Theta Function Abelian Variety Geometrical Proof 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. [AD]
    E. Arbarello, C. De Concini,Geometrical aspects of the Kadomtsev-Petviashvili equation, L.N.M.1451 (1990), 95–137.CrossRefGoogle Scholar
  2. [BL]
    C. Birkenhake, H. Lange,Complex Abelian Varieties, Springer (302), 1992.Google Scholar
  3. [M]
    G. Marini,A geometrical proof of Shiota’s theorem on a conjecture of S.P. Novikov, Compositio Mathematica (to appear).Google Scholar
  4. [S]
    T. Shiota,Characterization of Jacobian varieties in terms of soliton equations, Inventh. Math.83 (1986), 333–382.zbMATHCrossRefMathSciNetGoogle Scholar

Copyright information

© Springer-Verlag 1997

Authors and Affiliations

  • Giambattista Marini
    • 1
  1. 1.Dipartimento di MatematicaII Università degli Studi di Roma “Tor Vergata”RomaItaly

Personalised recommendations